Format

Send to

Choose Destination
Am J Gastroenterol. 1999 May;94(5):1388-90.

Acute cholestatic hepatitis associated with pravastatin.

Author information

1
Department of Gastroenterology, Silesian Medical School, Katowice, Poland.

Abstract

A 57-yr-old man presented with clinical and laboratory signs of acute cholestatic hepatitis. Symptoms had appeared 7 wk after he was started on pravastatin 20 mg/day for hypercholesterolemia. A full evaluation including ultrasound, computed tomography, endoscopic cholangiography, and liver biopsy confirmed the diagnosis of intrahepatic nonobstructive jaundice. The liver function abnormalities normalized 7 wk after cessation of therapy. Pravastatin should be considered as a potential cause of cholestatic hepatitis with favorable clinical outcome after drug withdrawal.

[Indexed for MEDLINE]

Supplemental Content

Full text links

Icon for Wolters Kluwer
Loading ...
Support Center